# SDR SWIA972610

- Difficulty date: May 27, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N1117H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120117
- Aircraft time: 29,603 hours, 36,054 cycles
- Engine: Pwa PW118
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LEFT MAIN GEAR SYSTEM-A RED LIGHT STILL ILLUMINATED.  LOUD VIBRATION IN AIRCRAFT.  TROUBLESHOOT SYSTEM.  FOUND PUSHED BACK PIN ON A-UPLOCK CONNECTOR, RESET PIN.  REMOVED AND REPLACED A-UPLOCK HARNESS AND BOTH PROXIMITY SENSORS.  ADJUSTED UPLOCK PLUNGER.  SWUNG GEARS SEVERAL TIMES AND ALL CHECKED GOOD IAW EMB MM 32-61-01.  HARNESS - P/N ON  120-41126-1, S/N ON T01743, S/N OFF T01747.  PROXIMITY SENSORS P/N ON 7S-00370-02, S/N ON (TOP) 592  (BOTTOM)  588.  S/N OFF (TOP) 582, (BOTTOM) 585.
